# SDR ASAA9710023

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Transmitter
- Part number: 87320301
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE FORWARD AND MID EMERGENCY EXIT FLOOR TRACK LIGHT TRANSMITTERS WERE FOUND TO BE INOPERATIVE.  REPLACED BOTH TRANSMITTERS AND LIGHTS OPERATED NORMALLY.  (M)
